Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 18, Issue 6 (Jan 2010)

Issues

Regularization methods for unbounded linear operators

Andrzej Pokrzywa
Published Online: 2010-12-20 | DOI: https://doi.org/10.1515/jiip.2010.029

Abstract

We propose a method of investigating properties of regularizations of linear operators based on a splitting of an operator into two parts – the first one bounded and the second unbounded with a bounded inverse.

Keywords.: Regularization; Hilbert space

About the article

Received: 2010-03-31

Published Online: 2010-12-20

Published in Print: 2010-12-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2010.029.

Export Citation

Comments (0)

Please log in or register to comment.
Log in